# SDR SWIA202512190909

- Difficulty date: September 9, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BATTERY RIB IS CRACKED AT WS 53.60 FWD O/B SIDE.   REMOVED AND REPLACED RT BATTERY RIB AT WS 53.60 IAW SRM 51-42-06 AND 51-42-21  COMPLETED TASK CARD 51-900-1003-SKY.   REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
